MAUDE Adverse Event Report: TELEFLEX MEDICAL AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn #: (b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "applier would not load any clips, like it was jammed".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Upon further review of the investigation report, it was determined that this was not a reportable event; thus the initial mdr submitted on 25-september-2025 and the follow-up sent on 30-october-2025 should be retracted.The customer returned one unit of ae05ml auto endo5 ml for investigation.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed a broken safety pin in the safety pin hole.The hole where the safety pin is placed was deformed on the applier's handle frame.There was no biological material observed on the device.The reported complaint of "broken safety pin" was confirmed based upon the sample received.The device was returned with a broken safety pin and damaged the safety pin hole.Proper functional testing could not be completed because the applier was unable to be engaged due to the broken safety pin.R & d concluded the probable root cause for the safety pin breakage is a fracture defect with the supplied safety pins.Actions to address the safety pin break were established as part of a non-conformance, which was closed on 29-jul-2025.The returned sample was manufactured prior to these actions on 23-mar-2025.A device history record review was performed, and no relevant findings were identified.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4): the customer returned one unit of ae05ml auto endo5 ml for investigation.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed a broken safety pin in the safety pin hole.The hole where the safety pin is placed was deformed on the applier's handle frame.There was no biological material observed on the device.The reported complaint of "broken safety pin" was confirmed based upon the sample received.The device was returned with a broken safety pin and damaged the safety pin hole.Proper functional testing could not be completed because the applier was unable to be engaged due to the broken safety pin.R & d concluded the probable root cause for the safety pin breakage is a fracture defect with the supplied safety pins.Actions to address the safety pin break were established as part of a non-conformance, which was closed on 29-jul-2025.The returned sample was manufactured prior to these actions on 23-mar-2025.A device history record review was performed, and no relevant findings were identified.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23148893
Report Number3003898360-2025-00747
Device Sequence Number9909736
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)250323(17)260920(10)73C2500720(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Catalogue NumberAE05ML
Device Lot Number73C2500720
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer10/21/2025
Not provided
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date10/30/2025
10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown